# SDR UPS802819

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Part number: 5007025381
- Condition: Failed
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(SUPPLEMENTAL MRR)  PILOT REPORTED BURNING ELECTRICAL SMELL IN FLIGHT DECK.  FLIGHT CREW DONNED OXYGEN MASK AND PERFORMED PACK SMOKE CHECK LIST.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MECHANIC INFORMED FLIGHT CREW THAT THE RECIRC FAN MOTOR WAS BURNING/SMOKING.  REPLACED RECIRC FAN PER MM 21-21-0.  OPS CK GOOD.
